RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 81, Issue 4  


On the Normability of Marcinkiewicz Classes
S. V. Astashkin
483
On Subspaces of $C[0,1]$ Consisting of Nonsmooth Functions
E. I. Berezhnoi
490
Non-Self-Adjoint Sturm–Liouville Operators with Matrix Potentials
O. A. Veliev
496
The Buffer Phenomenon in One-Dimensional Piecewise Linear Mapping in Radiophysics
S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov
507
Pseudofinite Homogeneity, Isolation, and Reducibility
S. M. Dudakov
515
On Some Questions Related to the Krichever Correspondence
A. B. Zheglov, D. V. Osipov
528
On a Method for Studying the Norm and the Stability of Solutions
Yu. A. Konyaev
540
Approximation of Functions on the Real Axis by Féjer-Type Operators in the Generalized Hölder Metric
R. A. Lasuriya
547
Minimization of the Uncertainty Constant of the Family of Meyer Wavelets
E. A. Lebedeva
553
On Complex Submanifolds Whose Grassmann Image Has Maximal Holomorphic Curvature
O. V. Leibina
561
Estimates of the Solutions of Difference-Differential Equations of Neutral Type
A. A. Lesnykh
569
Uniqueness of Multiple Walsh Series for the Convergence on Binary Cubes
N. S. Moreva
586
General Linear Problem of the Isomonodromic Deformation of Fuchsian Systems
V. A. Poberezhnyi
599
A Theorem on Martingale Selection for Relatively Open Convex Set-Valued Random Sequences
D. B. Rokhlin
614

Brief Communications
On Morphisms onto Quadrics
E. Yu. Amerik
621
Description of Spectral Functions of Differential Operators with Arbitrary Deficiency Indices
V. I. Mogilevskii
625
Elliptic Equation with Nonsymmetric Matrix: Averaging of the “Variational Solutions”
S. E. Pastukhova, S. V. Tikhomirova
631
Regular and Completely Regular Differential Operators
E. A. Shiryaev, A. A. Shkalikov
636
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019